My mother was diagnosed with type 2 diabetes. Her first blood sugar test report was at 437. Now, after three months, the fasting level is 86. Last month fasting was 105 and post-prandial was 120. She is taking half a tablet of Glimepiride 2 mg and Metformin 1000 mg both twice a day. She follows a strict diet. Now I am worried about the possibility of hypoglycemia and unsure if she is considered a diabetic or not?
Welcome to icliniq.com.
I just read your query about your mother and it seems that she has a very good diabetes control.
However, if you reduce her dose, then her blood sugar level will go up and ruin her diabetes control. If you ever find that she has symptoms of hypoglycemia like sweating, feeling cold, anger, hunger, headache, tremors, weakness, or dizziness check her sugar immediately. She can skip just the evening half tablet of Glimepiride if and when necessary. Continue Metformin and the morning dose as it is.
Hope you find my advice of some benefit. Good luck.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. you do not take the tablet if you are not clinically diagnosed as diabetic as it could lead to serious problems. I would strongly advise you to not to take it anymore. To prevent diabetes, one has to change the lifestyle like diet, and have to do ... Read fullHow to manage diabetes?
.. report (attachment removed to protect patient identity) it is found that your father has overt diabetes and should be managed efficiently to prevent the complications. There are two ways of diabetes management: Lifestyle changes - It includes ... Read fullWhat is the recommended dose of Metformin for my sugar levels?
Also, HbA1c report is required for the confirmation of diabetes ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Diabetologist Now